MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Fluid/Blood Leak (1250); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that water leakage was observed at the middle of the shaft.A 1.25mm rotalink? plus was selected for treatment of the severely calcified left anterior descending artery.During preparation, water leakage was observed at the middle section of the shaft instead of the normal drip at the rear end of the device.The guidewire crossed the tip of the device but could not smoothly exit the tail end.Multiple attempts were unsuccessful, and the procedure was successfully completed after replacing the burr.There were no patient complications and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was completed and confirmed that the event of fluid leak and difficult/unable to load onto guidewire was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: a thorough review of the reported complaint and the corresponding labeling, the reported allegation is attributable to a device damage or defect, but the nature of the damage or defect could not be determined using the information available.The investigation conclusion code of cause linked to device but unable to trace more specifically was selected.
 
Event or Problem Description
It was reported that water leakage was observed at the middle of the shaft.A 1.25mm rotalink plus was selected for treatment of the severely calcified left anterior descending artery.During preparation, water leakage was observed at the middle section of the shaft instead of the normal drip at the rear end of the device.The guidewire crossed the tip of the device but could not smoothly exit the tail end.Multiple attempts were unsuccessful, and the procedure was successfully completed after replacing the burr.There were no patient complications and the patient condition following procedure was stable.

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24554633
Report Number2124215-2026-13072
Device Sequence Number8859933
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)270429(10)36631627
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0036631627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight70 KG